MAUDE Adverse Event Report: RICE CREEK MFG 5 MM BIFURCATED BIPOLAR LEAD OR TWO 5 MM UNI LEADS TO IS-1 BIPOLAR IPG ADAPTOR; ADAPTOR, LEAD, PACEMAKER

RICE CREEK MFG 5 MM BIFURCATED BIPOLAR LEAD OR TWO 5 MM UNI LEADS TO IS-1 BIPOLAR IPG ADAPTOR; ADAPTOR, LEAD, PACEMAKER
Model Number 5866-24M
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the pacing lead was exhibiting noise.The lead remains in use.No patient complications have been reported as a result of this event.

Brand Name
5 MM BIFURCATED BIPOLAR LEAD OR TWO 5 MM UNI LEADS TO IS-1 BIPOLAR IPG ADAPTOR
Common Device Name
ADAPTOR, LEAD, PACEMAKER
Manufacturer (Section D)
RICE CREEK MFG
7000 central ave ne
fridley MN 55432
MDR Report Key7970093
Report Number6000030-2018-00085
Device Sequence Number1214070
Product Code DTD
UDI-Device Identifier00681490136785
UDI-Public00681490136785
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K911302
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/28/2011
Device Model Number5866-24M
Device Catalogue Number5866-24M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2018
Initial Report FDA Received Date10/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR